RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Скоро в журнале
Архив
Импакт-фактор
Правила для авторов
Лицензионный договор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Труды МИАН:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Тр. МИАН, 2016, том 292, страницы 177–190 (Mi tm3697)  

Эта публикация цитируется в 2 научных статьях (всего в 2 статьях)

On some Hasse principles for homogeneous spaces of algebraic groups over global fields of positive characteristic

Ngô Thị Ngoana, Nguyễn Quốc Thångb

a Department of Mathematics and Informatics, College for Natural Science, Thainguyen University, Thainguyen, Vietnam
b Institute of Mathematics, Vietnam Academy of Science and Technology, 18 Hoang Quoc Viet, Hanoi, Vietnam

Аннотация: We extend to global function fields some Hasse principles for homogeneous spaces of connected linear algebraic groups proved earlier by several authors in the case of number fields. We also give some applications.

Финансовая поддержка Номер гранта
National Foundation for Science and Technology Development Vietnam 101.04-2014.34
Vietnam Institute for Advanced Study in Mathematics
The research of the second author is funded by Vietnam National Foundation for Science and Technology Development (NAFOSTED) under grant no. 101.04-2014.34, and is also partially supported by VIASM.


DOI: https://doi.org/10.1134/S0371968516010118

Полный текст: PDF файл (251 kB)
Список литературы: PDF файл   HTML файл

Англоязычная версия:
Proceedings of the Steklov Institute of Mathematics, 2016, 292, 171–184

Реферативные базы данных:

Тип публикации: Статья
УДК: 512.74
Поступило в редакцию: 30 января 2015 г.
Язык публикации: английский

Образец цитирования: Ngô Th{\d i} Ngoan, Nguyẽn Quőc Thång, “On some Hasse principles for homogeneous spaces of algebraic groups over global fields of positive characteristic”, Алгебра, геометрия и теория чисел, Сборник статей. К 75-летию со дня рождения академика Владимира Петровича Платонова, Тр. МИАН, 292, МАИК «Наука/Интерпериодика», М., 2016, 177–190; Proc. Steklov Inst. Math., 292 (2016), 171–184

Цитирование в формате AMSBIB
\RBibitem{NgoThn16}
\by Ng{\^o}~Th{\d i}~Ngoan, Nguy{\~e}n~Qu{\H o}c~Th{\aa}ng
\paper On some Hasse principles for homogeneous spaces of algebraic groups over global fields of positive characteristic
\inbook Алгебра, геометрия и теория чисел
\bookinfo Сборник статей. К~75-летию со дня рождения академика Владимира Петровича Платонова
\serial Тр. МИАН
\yr 2016
\vol 292
\pages 177--190
\publ МАИК «Наука/Интерпериодика»
\publaddr М.
\mathnet{http://mi.mathnet.ru/tm3697}
\crossref{https://doi.org/10.1134/S0371968516010118}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3628460}
\elib{http://elibrary.ru/item.asp?id=25772719}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2016
\vol 292
\pages 171--184
\crossref{https://doi.org/10.1134/S0081543816010119}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000376271200011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84971254632}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/tm3697
  • https://doi.org/10.1134/S0371968516010118
  • http://mi.mathnet.ru/rus/tm/v292/p177

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Ngo Thi Ngoan, Nguyen Quoc Thang, “On some Hasse principles for algebraic groups over global fields. III”, Proc. Jpn. Acad. Ser. A-Math. Sci., 92:8 (2016), 87–91  crossref  mathscinet  zmath  isi  scopus
    2. Nguyen Quoc Thang, “On Galois Cohomology of Connected Reductive Groups and Kottwitz Exact Sequence”, Bull. Sci. Math., 151 (2019), 66–138  crossref  mathscinet  zmath  isi  scopus
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Просмотров:
    Эта страница:79
    Полный текст:5
    Литература:51
    Первая стр.:4

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2019